# SDR USAA20100524SB085

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED TO GROUND CREW, UNABLE TO CLOSE AND LOCK THE L1 DOOR.  MAINTENANCE FOUND THE BOLT MISSING FOR LOWER GATE UPPER PUSHROD ATTACH POINT.  RE-INSTALLED MISSING HARDWARE.  OPERATIONAL CHECK GOOD PER MM 52-11-00.  AIRCRAFT OK FOR SERVICE.
